# SDR UIEA201908215231

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 78,602 hours, 17,208 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: False Activation
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE START VALVE.  PERFORMED ENGINE RUN ON NR 1 ENG. OPS CHECK GOOD GOOD AT THIS TIME, WORK ACCOMPLISHED IAW B767 AMM 71-00-00. )
